On Uniqueness and Continuous Dependence on the Initial Data of the Solution of a System of Two Loaded Parabolic Equations with the Cauchy Data

Описание

Тип публикации: статья из журнала

Год издания: 2019

Идентификатор DOI: 10.17516/1997-1397-2019-12-3-298-309

Ключевые слова: loaded equation, system of parabolic equation, weak approximation method, Cauchy problem, uniqueness, continuous dependence of the solution on the initial data

Аннотация: We study the Cauchy problem for the system of one-dimensional loaded parabolic equations. Uniqueness and continuous dependence of solutions on the initial data in the class of smooth bounded functions is proved. We study the Cauchy problem for the system of one-dimensional loaded parabolic equations. Uniqueness and continuous depenПоказать полностьюdence of solutions on the initial data in the class of smooth bounded functions is proved. © 2019 Siberian Federal University. All rig We study the Cauchy problem for the system of one-dimensional loaded parabolic equations. Uniqueness and continuous dependence of solutions on the initial data in the class of smooth bounded functions is proved. © 2019 Siberian Federal University. All rig

Ссылки на полный текст

Издание

Журнал: JOURNAL OF SIBERIAN FEDERAL UNIVERSITY-MATHEMATICS & PHYSICS

Выпуск журнала: Vol. 12, Is. 3

Номера страниц: 298-309

ISSN журнала: 19971397

Место издания: KRASNOYARSK

Издатель: SIBERIAN FEDERAL UNIV

Авторы

  • Frolenkov Igor (Siberian Fed Univ, Inst Math & Comp Sci, Svobodny 79, Krasnoyarsk 660041, Russia)
  • Antipina Irina S. (Siberian Fed Univ, Inst Math & Comp Sci, Svobodny 79, Krasnoyarsk 660041, Russia)
  • Terskikh Natalya M. (Siberian Fed Univ, Inst Math & Comp Sci, Svobodny 79, Krasnoyarsk 660041, Russia)

Вхождение в базы данных